Facebook Pixel

Is this normal?

By February 17, 2011 - 5:06am
Rate This

OK, so i started my period the last week of january 2011, and ended like the first week of February 2011. i had unprotected sex on February 6th, and took the plan b pill on monday the 7th. on saturday february 12 i had unprotected sex again and took the pill on sunday the 13th. Sunday i started this unusual bleeding & it hasnt stopped. Is this my period? and if it is why is it early?

Add a Comment2 Comments

EmpowHER Guest

Thanks, I wasn't sure if this was normal or not. Its not to soon to start my period even though i just finished like 2 weeks before?

February 17, 2011 - 9:26pm

Hi Kimmy,

Yes-- this is your period. One of the side effects of plan B is a change in periods. Many times, women who take plan B will experience a period shortly after taking it-- this is completely normal.

Good luck and practice safe sex.

February 17, 2011 - 7:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.